Taiwanese Journal of Mathematics

EXISTENCE OF SOLUTIONS OF THE $g$-NAVIER-STOKES EQUATIONS

Hyeong-Ohk Bae and Jaiok Roh

Full-text: Open access

Abstract

The $g$-Navier-Stokes equations in spatial dimension 2 are the following equations introuduced in [3] $$ \frac{\partial \mathbf u}{\partial t}-\nu\Delta {\mathbf u} + (\mathbf u \cdot\nabla)\mathbf u +\nabla p =\mathbf f, $$ with the continuity equation $$ \frac{1}{g}\nabla\cdot (g {\bf u})= 0. $$ Here, we show the existence and uniqueness of solutions of $g$-Navier-Stokes equations on $\mathbf R^n$ for $n=2, 3$.

Article information

Source
Taiwanese J. Math., Volume 8, Number 1 (2004), 85-102.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500558459

Digital Object Identifier
doi:10.11650/twjm/1500558459

Mathematical Reviews number (MathSciNet)
MR2058920

Zentralblatt MATH identifier
1060.35103

Subjects
Primary: 35Q10 76D05: Navier-Stokes equations [See also 35Q30]

Keywords
$g$-Navier-Stokes equations weak solutions strong solution uniqueness

Citation

Bae, Hyeong-Ohk; Roh, Jaiok. EXISTENCE OF SOLUTIONS OF THE $g$-NAVIER-STOKES EQUATIONS. Taiwanese J. Math. 8 (2004), no. 1, 85--102. doi:10.11650/twjm/1500558459. https://projecteuclid.org/euclid.twjm/1500558459


Export citation